Nurofen for Children Strawberry 7 – 12 years Double Strength 200mg/5ml Oral Suspension is a liquid ibuprofen suspensions that provides pain and fever relief for children 7yrs – 12yrs and weighing over 20kg.
• Suitable for children over the age of 7
• Starts to get to work in 15 minutes to relieve fever
• Up to 8 hours fever relief
• Sugar & colour free
• Spoon for accurate and easy dosing
Double Strenght Ibuprofen suspension 200mg/5ml
3 in stock
Nurofen for Children suspension 7 – 12 years has been providing effective pain relief for children for over 25 years. The key ingredient ibuprofen has anti-inflammatory properties to help reduce a fever as well as aches and pains. Comes in both Strawberry and Orange flavours
The active ingredient (which makes this medicine work) is ibuprofen which is a non-steroidal-anti-inflammatory (NSAID) painkiller. Ibuprofen is used as an analgesic (painkiller) for the relief of symptoms of cold and flu and mild to moderate pain, such as a sore throat, teething pain, toothache,
earache, headache, minor aches, and sprains. Nurofen for Children double strength also brings down a high temperature (fever) including fever caused by immunization
How to Give
This product is twice the strength of normal
ibuprofen suspension and you should be careful that you use the correct dose.
The usual dose for pain and fever:
Child Age: 7-9 years 5ml (equivalent to 200 mg ibuprofen) (use the 5ml end of the measuring spoon) Three times A DAy
Child Age 10-12 years 7.5ml (equivalent to 300 mg ibuprofen) (use the measuring spoon twice: 5ml end + 2.5ml end) Three times a day
Nurofen For Children 200mg/5ml Ibuprofen suspension
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Doublebase Wash is both highly moisturising and effective doubles that cleanse, moisturise and protect your skin. They prevent the skin-drying and irritant effects that can be caused by showering and by the detergents, foaming additives and fragrances used in ordinary shower and wash products.Learn More
Doublebase Flare Relief emollient is a highly moisturizing, anti-inflammatory emollient to help repair the skin barrier and treat dry skin conditions prone to flare-ups, including mild to moderate dermatitis, eczema, and psoriasis.
Suitable for children 1+ – for daily use by adults, children, and infants over 1-year-old.
Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever (e.g sneezing, runny and itchy nose and eye irritation).
It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash).
Adults and children over 2 years of age.Learn More
Armour Thyroid is used to treat hypothyroidism.Learn More
Kool ‘n’ Soothe Roller Ball provides an instant cooling and massage effect anytime you need it or anywhere you are. Simply apply directly to your temples/forehead when you need a cooling, massage effect.
Kool ‘n’ Soothe Roller Ball is small and discreet, ideal for quick and easy application.Learn More
Joy Rides tablets are chewable, fruit flavoured tablets.
Joy Rides tablets are designed to help prevent and treat travel sickness in children and adults.
ALWAYS READ THE PATIENT INFORMATION LEAFLET BEFORE USE.Learn More
Buscomint Peppermint oil, capsules is a herbal medicinal product which is used to relieve the symptoms of abdominal pain, minor spasms of the gastrointestinal tract (cramps), and flatulence (bloating), especially in patients with irritable bowel syndrome.
Buscomint Peppermint oil, capsules is indicated for use in adults and adolescents 12 years of age and above (who weigh at least 40 kg or at least 6 stone).Learn More